# SDR UIEA2024051100388

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B T/E MID FLAP UPR SURFACE I/B AFT PNL 577JT AFT EDGE SURFACE CORRODED( PANEL REPAIRED AS PER RI NO: RI-57-53-16875 REV.A. NO FURTHER DEFECTS NOTED. )
